Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem of nilpotent groups


Author: Chong-yun Chao
Journal: Proc. Amer. Math. Soc. 19 (1968), 959-960
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0229721-2
MathSciNet review: 0229721
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0229721-2
Article copyright: © Copyright 1968 American Mathematical Society